# SDR YENA2024082201142

- Difficulty date: August 22, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 03228
- Aircraft time: 63,202 hours, 22,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 902835
- Condition: Failed
- Location: Zone 200
- Part time: 6,385 hours, 2,490 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#38, SJO-FLL. 'EMERGENCY LTS INOP IN MID CABIN + RH OVER WING DOOR; REMOVED AND REPLACED MID R/H EMERGENCY PSU BATTERY REF AMM 35-51-38.'
